# SDR DALA1014120908

- Difficulty date: June 14, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 40,616 hours, 21,922 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Distributor
- Condition: Overheated
- Location: Comm System
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH THE CABIN CREW REPORTED THAT THEY HAD A SMELL OF SMOKE/ODOR.  NO VISIBLE SMOKE AND THE ODOR DISSIPATED WITHIN A FEW MINUTES.  MX FOUND DISTRIBUTION UNIT AT 22E OVERHEATED.  UNIT WAS REPLACED UNIT AND NEW UNIT OVER HEATED.(DLM90101581)
